# SDR V2JA078L109390512

- Difficulty date: September 5, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N145SL
- Make and model: Piagio P180
- Aircraft serial: 1093
- Aircraft time: 7,903 hours, 5,925 cycles
- Engine: Pwa PT6A66
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

THE CREW REPORTS THEY RECEIVED A BAGGAGE DOOR WARNING ANNUNCIATION DURING CRUISE, SHUTDOWN THE NR 1 ENGINE AND DIVERTED SAFELY.  ON LANDING CREW FOUND BAGGAGE DOOR LOCKED & SECURE.  ADJUSTED BAG DOOR WARN SWITCHES AS REQUIRED IAW AMM CH: 52-30-00, OP`S CHECK NORMAL.
